American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(43A45) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 29 of 29 found      Go to page: 1

[1] S. S. Platonov. Spectral synthesis in the space of functions of exponential growth on a finitely generated Abelian group. St. Petersburg Math. J. 24 (2013) 663-675.
Abstract, references, and article information   
View Article: PDF

[2] Christian Fiorillo. An extension property for the Figà-Talamanca Herz algebra. Proc. Amer. Math. Soc. 137 (2009) 1001-1011. MR 2457440.
Abstract, references, and article information   
View Article: PDF

[3] M. Laczkovich and G. Székelyhidi. Harmonic analysis on discrete Abelian groups. Proc. Amer. Math. Soc. 133 (2005) 1581-1586. MR 2120269.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Akram Aldroubi, David Larson, Wai-Shing Tang and Eric Weber. Geometric aspects of frame representations of abelian groups. Trans. Amer. Math. Soc. 356 (2004) 4767-4786. MR 2084397.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Eberhard Kaniuth and Anthony T. Lau. Spectral synthesis for $A(G)$ and subspaces of $VN(G)$. Proc. Amer. Math. Soc. 129 (2001) 3253-3263. MR 1845000.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Jacques Delaporte and Antoine Derighetti. Invariant projections and convolution operators. Proc. Amer. Math. Soc. 129 (2001) 1427-1435. MR 1814169.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Sen-Zhong Huang, Jan van Neerven and Frank Räbiger. Ditkin's condition for certain Beurling algebras. Proc. Amer. Math. Soc. 126 (1998) 1397-1407. MR 1443833.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Kanghui Guo. A uniform $L^p$ estimate of Bessel functions and distributions supported on $S^{n-1}$ . Proc. Amer. Math. Soc. 125 (1997) 1329-1340. MR 1363462.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] T. K. Muraleedharan and K. Parthasarathy. On unions and intersections of sets of synthesis . Proc. Amer. Math. Soc. 123 (1995) 1213-1216. MR 1242096.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Kang Hui Guo. A remark on the spectral synthesis property for hypersurfaces of ${\bf R}\sp n$ . Proc. Amer. Math. Soc. 121 (1994) 185-192. MR 1185263.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Inder K. Rana and K. Gowri Navada. Integrable mean periodic functions on locally compact abelian groups . Proc. Amer. Math. Soc. 117 (1993) 405-410. MR 1111221.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Tim Pennings and Justin Peters. Dynamical systems from function algebras . Proc. Amer. Math. Soc. 105 (1989) 80-86. MR 973840.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] C. Robert Warner. Weak spectral synthesis . Proc. Amer. Math. Soc. 99 (1987) 244-248. MR 870779.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Yūichi Kanjin. Spectral synthesis on the algebra of absolutely convergent Laguerre polynomial series . Proc. Amer. Math. Soc. 101 (1987) 331-336. MR 902552.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Gregory F. Bachelis and Sadahiro Saeki. Banach algebras with uncomplemented radical . Proc. Amer. Math. Soc. 100 (1987) 271-274. MR 884465.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Yūichi Kanjin. On algebras with convolution structures for Laguerre polynomials . Trans. Amer. Math. Soc. 295 (1986) 783-794. MR 833709.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] David Colella. On spectral synthesis for sets of the form $E=\overline{{\rm int}(E)}$ . Proc. Amer. Math. Soc. 89 (1983) 236-238. MR 712629.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Sung Yung Lee. Lipschitz functions and spectral synthesis . Proc. Amer. Math. Soc. 83 (1981) 715-719. MR 630043.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Aharon Atzmon. On the union of sets of synthesis and Ditkin's condition in regular Banach algebras. Bull. Amer. Math. Soc. 2 (1980) 317-320. MR 555271.
Abstract, references, and article information   
View Article: PDF

[20] Yitzhak Weit. On Beurling's theorem for locally compact groups . Proc. Amer. Math. Soc. 78 (1980) 259-260. MR 550508.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Ajit Kaur Chilana and Ajay Kumar. Ultra-strong Ditkin sets in hypergroups . Proc. Amer. Math. Soc. 77 (1979) 353-358. MR 545595.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Sadahiro Saeki. Convolutions of continuous measures and sets of nonsynthesis . Proc. Amer. Math. Soc. 60 (1976) 215-220. MR 0430680.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] C. Robert Warner. A class of spectral sets . Proc. Amer. Math. Soc. 57 (1976) 99-102. MR 0410275.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Sadahiro Saeki. Extremally disconnected sets in groups . Proc. Amer. Math. Soc. 52 (1975) 317-318. MR 0372541.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Sadahiro Saeki. Helson sets which disobey spectral synthesis . Proc. Amer. Math. Soc. 47 (1975) 371-377. MR 0361625.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] J. Liukkonen and R. Mosak. Harmonic analysis and centers of group algebras . Trans. Amer. Math. Soc. 195 (1974) 147-163. MR 0350322.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Samuel E. Ebenstein. $\Lambda (p)$ sets and Sidon sets . Proc. Amer. Math. Soc. 36 (1972) 619-620. MR 0310551.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Ron C. Blei. A note on some characterizations of Sidon sets . Proc. Amer. Math. Soc. 35 (1972) 303-304. MR 0303219.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] George Benke. Arithmetric structure and lacunary Fourier series . Proc. Amer. Math. Soc. 34 (1972) 128-132. MR 0301456.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 29 of 29 found      Go to page: 1